# SDR TJ42001F00000

- Difficulty date: June 20, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N15SP
- Make and model: Cndair CL604
- Aircraft serial: 6045402
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: GT3153R
- Part serial: 433
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A STATIC LEAK ON THE EMERGENCY STATIC SYSTEM, I FOUND A PIN HOLE IN THE CASTING OF THE STATIC PORT.  THIS PIN HOLE WAS INSIDE THE PRESSURE VESSLE AND WAS LEAKING AT A RATE OF 200 FPM. THIS PROBLEM IS NOT DETECTABLE UNLESS ONE IS CHECKING THE STATIC SYSTEM.  FEEL THIS COULD BE A SAFETY HAZZARD IF  THE PILOTS HAD TO RELY ON THE EMERGENCY STATIC SYSTEM, DUE TO A POSSIBLE DIFFERANCE IN ACTUAL ALTITUDE AND INDICATED ALTITUDE ON AN APPROACH TO LAND.
